# SDR GTIA2018111972976

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 6,154 hours, 2,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R2 DOOR ASSIST BOTTLES LOW.-SERVICED L2 AND R2 DOOR ASSIST BOTTLES AS REQUIRED IAW AMM 52-10-00.
